# SDR 2DYA202507020157

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,471 hours, 31,061 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 433FR
- Condition: Missing
- Location: Zone 400
- Part time: 73,471 hours, 31,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON PANEL; # 433FR MISSING ON POST FLIGHT INSPECTION.
